# SDR AALA202103059016

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 14,730 hours, 5,644 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 25 PERSON LIFE RAFT AT OVERHEAD BIN NUMBER 13DEF STITCHING OPENED. REMOVED AND REPLACED 25 PERSON LIFE RAFT AT OVERHEAD BIN 13DEF PER AMM 25-66-41.
